# SDR SWAA2015102745400

- Difficulty date: September 14, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 81,901 hours, 65,083 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER FUSELAGE SKIN CRACKED AT BS 951, STRINGER 14L.  REPAIRED SKIN IAW ER.
